# SDR AT9900400

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE RIGHT HAND OUTBOARD SEAT TRACK AT BS 200 TO 238 CORRODED.  REMOVED CORRODED SECTION, FABRICATED NEW SEAT TRACK, DRILLED, DEBURRED, ALODINED, PRIMED, AND INSTALLED IAW DC9 SRM 53-05-0, 51-10-4, 51-30-1 AND 53-21-0 FIG 3.
